# SDR SWAA2023020783715

- Difficulty date: December 20, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Frame
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUD FRAME ANGLE LOCATED ON BS294.5 RBL55 WL208.1 AT FWD GALLEY AREA 2022-697211<[01] REPLACED STUD FRAME ANGLE AND FASTENERS LOCATED ON BS294.5 RBL55 WL208.1 AT FWD GALLEY AREA IAW; B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DRAWING 141A8310 SHEET 25 REV: AND DRAWING 140A9810 SHEET 21 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STUD FRAME ANGLE AND FASTENERS LOCATED ON BS294.5 RBL55 WL208.1 AT FWD GALLEY AREA IAW; B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DRAWING 141A8310 SHEET 25 REV: AND DRAWING 140A9810 SHEET 21 REV: A. RII. SEE INDIVIDUAL SIGN OFF BELOW.
